Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 158145, 9 pages
http://dx.doi.org/10.1155/2015/158145
Research Article

A Subordination Principle on Wright Functions and Regularized Resolvent Families

Departamento de Matemáticas, Instituto Universitario de Matemáticas y Aplicaciones, Universidad de Zaragoza, 50009 Zaragoza, Spain

Received 11 December 2014; Accepted 20 February 2015

Academic Editor: Gestur Ólafsson

Copyright © 2015 Luciano Abadias and Pedro J. Miana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Schilling, R. Song, and Z. Vondracek, Bernstein Functions, vol. 37 of De Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 2010.
  2. S. Bochner, “Diffusion equation and stochastic processes,” Proceedings of the National Academy of Sciences of the United States of America, vol. 35, pp. 368–370, 1949. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Bochner, Harmonic Analysis and the Theory of Probability, California Monographs in Mathematical Sciences, University of California Press, Berkeley, Calif, USA, 1955.
  4. K. Yosida, Functional Analysis, vol. 123 of A Series of Comprehensive Studies in Mathematics, Springer, Berlin, Germany, 5th edition, 1978. View at MathSciNet
  5. W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-Valued Laplace Transforms and Cauchy Problems, vol. 96 of Monographs in Mathematics, Birkhäuser, 2nd edition, 2011.
  6. C. Lizama, “Regularized solutions for abstract Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 243, no. 2, pp. 278–292, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Präuss, Evolutionary Integral Equations and Applications, vol. 87 of Monographs in Mathematics, Birkhäauser, Basel, Switzerland, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. Lizama and H. Prado, “On duality and spectral properties of (a, k)-regularized resolvents,” Proceedings of the Royal Society of Edinburgh, Section A: Mathematics, vol. 139, no. 3, pp. 505–517, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. E. G. Bazhlekova, “Subordination principle for fractional evolution equations,” Fractional Calculus and Applied Analysis, vol. 3, no. 3, pp. 213–230, 2000. View at Google Scholar · View at MathSciNet
  10. E. G. Bajlekova, Fractional evolution equations in Banach spaces [Thesis], University Press Facilities, Eindhoven University of Technology, 2001.
  11. M. Li, C. Chen, and F.-B. Li, “On fractional powers of generators of fractional resolvent families,” Journal of Functional Analysis, vol. 259, no. 10, pp. 2702–2726, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Kostic, “(a; k)-regularized C-resolvent families: regularity and local properties,” Abstract and Applied Analysis, vol. 2009, Article ID 858242, 27 pages, 2009. View at Publisher · View at Google Scholar
  13. J. Peng and K. Li, “A note on property of the Mittag-Leffler function,” Journal of Mathematical Analysis and Applications, vol. 370, no. 2, pp. 635–638, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity: An Introduction to Mathematical Models, Imperial College Press, London, UK, 2010.
  15. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  16. Y.-N. Li and H.-R. Sun, “Integrated fractional resolvent operator function and fractional abstract Cauchy problem,” Abstract and Applied Analysis, vol. 2014, Article ID 430418, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Z.-D. Mei, J.-G. Peng, and Y. Zhang, “A characteristic of fractional resolvents,” Fractional Calculus and Applied Analysis, vol. 16, no. 4, pp. 777–790, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. E. M. Wright, “On the coefficients of power series having exponential singularities,” Journal of the London Mathematical Society, vol. 8, pp. 71–79, 1933. View at Google Scholar
  19. F. Mainardi, G. Pagnini, and R. Gorenflo, “Mellin transform and subordination laws in fractional diffusion processes,” Fractional Calculus & Applied Analysis, vol. 6, no. 4, pp. 441–459, 2003. View at Google Scholar · View at MathSciNet
  20. F. Mainardi, Y. Luchko, and G. Pagnini, “The fundamental solution of the space-time fractional diffusion equation,” Fractional Calculus and Applied Analysis, vol. 4, no. 2, pp. 153–192, 2001. View at Google Scholar · View at MathSciNet
  21. P. J. Miana, “Integrated groups and smooth distribution groups,” Acta Mathematica Sinica, vol. 23, no. 1, pp. 57–64, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. V. A. Ditkine and A. Proudnikov, Calcul Opérationnel, Mir Moscou, 2nd edition, 1983.
  23. C. Chen and M. Li, “On fractional resolvent operator functions,” Semigroup Forum, vol. 80, no. 1, pp. 121–142, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. W. Arendt and H. Kellermann, “Integrated solutions of Volterra integrodifferential equations and applications,” in Volterra Integrodifferential Equations in Banach Spaces and Applications, vol. 190 of Pitman Research Notes in Mathematics Series, pp. 21–51, Longman, New York, NY, USA, 1987. View at Google Scholar · View at MathSciNet
  25. V. Keyantuo, “Integrated semigroups and related partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 212, no. 1, pp. 135–153, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. J. S. Campos-Orozco and J. E. Galé, “Special functions as subordinated semigroups on the real line,” Semigroup Forum, vol. 84, no. 2, pp. 284–300, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus